# SDR CA000706016

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 20,903 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82940010119
- Condition: Leaking
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND INSPECTION, THE FLIGHT CREW OBSERVED A FLUID LEAK IN THE ARMPIT AREA OF THE LT FUSELAGE. MAINTENANCE REPLACED A LEAKING LANDING GEAR DOWN PRESSURE LINE IN THE WING CENTRE SECTION, AND THE AIRCRAFT RETURNED TO  SERVICE.
